# SDR AT0100006

- Difficulty date: January 19, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 8966
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EMERGENCY EXIT LIGHTS WILL NOT EXTINGUISH.  REPLACED BATTERY PACK IAW DC9 MM 33-50.
